# SDR SWAA2021041459527

- Difficulty date: March 24, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 53,916 hours, 31,850 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB; BS 787 LBL27 WL159 SIDEWALL PANEL SUPPORT TOP FLANGE HAS CORROSION. / CORROSION FOUND ON ACB SIDEWALL PANEL SUPPORT ANGLE BS 787 LBL27 WL-159 FOUND TO BE OUT OF LIMIT DUE TO NO LIMIT ON SRM PARTS REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0 PAR 9 C LOCATED AND DRILLED NEW PARTS ITEM # 7535812 IAW SRM 51-40-05-0G-0 AND DWG # 146A9403 REV-B AND INSTALLED AT BS 787 STR-19L TO STR-25L IAW SRM 51-40-02-0G-0 AND DWG # 146A1262
